Journal article

Counterexamples to Borsuk’s Conjecture with Large Girth

  • Prosanov, Roman I. Moscow Institute of Physics and Technology (State University), Moscow, Russia - Department of Mathematics, University of Fribourg, Switzerland
    2019
Published in:
  • Mathematical Notes. - 2019, vol. 105, no. 5–6, p. 874–880
English Borsuk’s celebrated conjecture, which has been disproved, can be stated as follows: in ℝn, there exist no diameter graphs with chromatic number larger than n + 1. In this paper, we prove the existence of counterexamples to Borsuk’s conjecture which, in addition, have large girth. This study is in the spirit of O’Donnell and Kupavskii, who studied the existence of distance graphs with large girth. We consider both cases of strict and nonstrict diameter graphs. We also prove the existence of counterexamples with large girth to a statement of Lovász concerning distance graphs on the sphere.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/308124
Statistics

Document views: 8 File downloads:
  • pro_cbc.pdf: 5